# SDR Q2SA751001

- Difficulty date: July 29, 2006
- Submitted: July 30, 2006
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 101,035 hours, 19,685 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: High Stage Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT FROM ZGGG, NR 3 ENGINE FIRE WARNING LIGHT AND BELL ILLUMINATED.  FOLLOWED QRH PROCEDURES IAW EAC 107-47.  ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO ZGGG FOR REPAIRS.  FOUND LOOSE CLAMP ON HIGH STAGE VALVE.  TIGHTENED CLAMP AND LEAK CHECKED GOOD.
